# SDR DXTA200601777

- Difficulty date: December 3, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N715QS
- Make and model: Cessna 650
- Aircraft serial: 6507105
- Aircraft time: 4,908 hours, 3,783 cycles
- Engine: Garrtt TFE7314R
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 7093011
- Part serial: 1062
- Condition: Inoperative
- Location: Mlg
- Part time: 170 hours, 154 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKE OFF , GEAR HANDLE STUCK IN THE DOWN POSITION. RETURNED TO AIRPORT.  REMOVED AND REPLACED LANDING  GEAR CONTROL IAW CE 650 M/M CHP 32-30-01, OPS CHECKED AND CYCLED X 10.  CHECKS GOOD
